On the numerical solution of differential-algebraic equations with index-3


Guzel N. , Bayram M.

APPLIED MATHEMATICS AND COMPUTATION, vol.175, no.2, pp.1320-1331, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 175 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1016/j.amc.2005.08.025
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.1320-1331

Abstract

In this study, numerical solution of differential-algebraic equations (DAEs) with index-3 has been presented by Pade Approximation. An index reduction for differential-algebraic equation with index-3 is suggested. First index-3 system is reduced to index-1 system. Then we have applied the method for solving differential-algebraic equations with index-3 numerically. (c) 2005 Elsevier Inc. All rights reserved.